# SDR WRLA2007035

- Difficulty date: February 10, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Torque Box
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 62,911 hours, 11,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C + 12A CHECK, EGAT MECHANIC FOUND ENG 2 LT TORQUE BOX LOWER SIDE CASCADE FWD RING CAP OUTER CRACK APPROX 1".  REF CMM 78-32-35 PAGE 1021 ITEM 505.
